Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is Metasone plus cream safe? How to get fair skin?

Hello sir, I have a query regarding use of Metasone plus cream for getting fair skin.Is it safe ? wheather it has any side effect ? If yes,then how to tackle it? The contents of metasone plus cream are HYDROQUINONE U.S.P. 2% W/W, TRETINOIN U.S.P. 0.025% W/W, MOMETASONE FUROATE I.P. 0.1% W/W IN A CREAM BASE. And another could we able to get a whole fair body skin?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  786
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
welcome to healthcare magi forum
thank you for your query
i understand your concern about fair skin .
mometasone is steroid and should not use more than 4 weeks
it must be used under prescription of dermatologist.
it can cause skin thinning and permanent damage.
do not use the cream .
fair skin color is nature gifted .
you should accept your skin color and try to make skin to glow and shine
better to consult dermatologist .
i hope i answered your query
Answered: Fri, 19 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor